This is topic Seeing yellow in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/53697

Posted by Penn92 (Member # 9207) on :
 
After doing a search here for this weird thing, I'm sitting here crying because I'm so glad to know I'm not losing my mind. I found a post about seeing yellow being associated with Mepron/Babesia.

Only a week after starting the Mepron this started and I've been wondering for three weeks if the bugs were finally eating my brain. I'm relieved that this is a "normal" side effect.

Once again, I don't know what I'd do without this board! [group hug]
 
Posted by Tincup (Member # 5829) on :
 
Hey there mellow yellow,

These guys are great.. aren't they?

Glad you found an answer to the question.. but don't hesitate to ask.. especially if it is worrying you.

Whatever the question, you couldn't POSSIBLY sound any more CRAZY than other folks here... like Lyme tutu. I mean HEY!!! The girl runs around dropping her drawers in front of everyone!

[Big Grin]
 
Posted by Vanilla (Member # 11155) on :
 
You might try to switch to Malarone from Mepron
 
Posted by Penn92 (Member # 9207) on :
 
quote:
Originally posted by Vanilla:
You might try to switch to Malarone from Mepron

Thanks for the idea - I'll ask the LLMD about that on Friday.
 
Posted by Penn92 (Member # 9207) on :
 
quote:
Originally posted by Tincup:
Hey there mellow yellow,

These guys are great.. aren't they?

Whatever the question, you couldn't POSSIBLY sound any more CRAZY than other folks here... like Lyme tutu. I mean HEY!!! The girl runs around dropping her drawers in front of everyone!

[Big Grin]

LOLOL! I love the mellow yellow thing. [Big Grin]

I know I should have asked, but I wasn't REALLY sure until today that something wasn't right. It's been overcast a lot, so I kept thinking it was the weird way the light was coming through the clouds or maybe that I've been playing too much FATE on my computer and had ruined my eyes. [Roll Eyes]
 
Posted by csperanza (Member # 9613) on :
 
Hey Penn92, I think I live near you and I, too, am being treated for Lyme and now babs.

Are you seeing things thru a yellow haze? or are the whites of your eyes turning yellowish? I haven't had either. (yet!)

Is this something your doc needs to hear about? I seem to remember something about liver impairment causing jaundice, and someone told me malarone and mepron are tough on your liver. I'd ask the LLMD if I were you, just to put your mind at ease.

good luck.
C
 
Posted by AlisonP (Member # 7771) on :
 
Hi Penn,

I've been seeing yellow for many months now -- but I'm not on Mepron or Malarone, or any medication for that matter. Hmmm. Well, nonetheless, I'm glad to know it's not just me!

Alison
 
Posted by Kayda (Member # 10565) on :
 
Funny, "His" & "HerX" :-)
 
Posted by Penn92 (Member # 9207) on :
 
quote:
Originally posted by csperanza:
Are you seeing things thru a yellow haze? or are the whites of your eyes turning yellowish?

Is this something your doc needs to hear about? I seem to remember something about liver impairment causing jaundice, and someone told me malarone and mepron are tough on your liver. I'd ask the LLMD if I were you, just to put your mind at ease.

good luck.
C

I'm seeing through a yellow film - I've been careful to check the whites of my eyes for signs of jaundice and, so far, they seem fine. I'm also taking a couple of LLMD recommended supplements for liver support.

LLMD is out of his office until later this week anyway and I'll see him on Friday. Unless things get worse, I think I'll just wait until then.

Hope you're doing well on your treatment.
 
Posted by CaliforniaLyme (Member # 7136) on :
 
I believe it is not a side effect but a Herx- can happen with plain Babesiosis!!!!!!!!!!!! So if you do that without being on Mepron you SHOULD be on it*!)*)! Also if you pee brown-rust colored- that is a Babs thing-
 
Posted by Visual Afterimage Man (Member # 10435) on :
 
Ive seen yellow many times before my treatment began. So far... most of the yellow has faded to clear.

yay!
 
Posted by Penn92 (Member # 9207) on :
 
Talked to LLMD's office today. His comment was, "What? You don't like yellow?" [Big Grin]

He said as long as it is helping me improve, I should continue taking it. I plan to ask if I can add art to the zith/Mepron combo. Want to kick this thing for good, KWIM?
 


Powered by UBB.classic™ 6.7.3